# SDR A6WA2019020846373

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 41,833 hours, 40,786 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED NOSE WHEEL STEERING INOPERATIVE CAUTION AT 1000 FEET AFTER SELECTING GEAR UP, COMPLIED WITH QUICK REFERENCE HANDBOOK, MESSAGE REMAINS. RECEIVED WEIGHT ON WHEELS INPUT CAUTION, AND WEIGHT ON WHEELS OUTPUT CAUTIONS. COMPLIED WITH  QUICK REFERENCE HANDBOOK, MESSAGES REMAIN.  EMERGENCY LANDING WAS DECLARED.
